MURAL - Maynooth University Research Archive Library

    Log-Convexity of Rate Region in 802.11e WLANs

    Leith, Douglas J. and Subramanian, Vijay G. and Duffy, Ken R. (2010) Log-Convexity of Rate Region in 802.11e WLANs. IEEE Communications Letters, 14 (1). pp. 57-59. ISSN 1089-7798

    [img] Download (1MB)
    Official URL:

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    In this paper we establish the log-convexity of the rate region in 802.11 WLANs. This generalises previous results for Aloha networks and has immediate implications for optimisation based approaches to the analysis and design of 802.11 wireless networks.

    Item Type: Article
    Additional Information: "©2010 IEEE. Reprinted from IEEE Communications Letters. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE."
    Keywords: 802.11; Log-convexity; Rate region; Convex optimisation; Utility fairness.
    Academic Unit: Faculty of Science and Engineering > Computer Science
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 1818
    Identification Number:
    Depositing User: Hamilton Editor
    Date Deposited: 27 Jan 2010 12:14
    Journal or Publication Title: IEEE Communications Letters
    Publisher: IEEE
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads